# SDR AALA202504073052

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 13,790 hours, 5,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT DOOR WHEN GIRT BAR IS DISARMED THE RIGHT LATCH IS TOO TIGHT. LUBED AFT LEFT CABIN DOOR DISARMED LATCH, OPERTIONAL CHECK GOOD. PER AMM 52-13-21.
